Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A property of certain functions whose Sturmian developments do not terminate


Author: O. D. Kellogg
Journal: Bull. Amer. Math. Soc. 28 (1922), 388-389
DOI: https://doi.org/10.1090/S0002-9904-1922-03595-1
MathSciNet review: 1560591
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1922-03595-1

American Mathematical Society